Description of the Kurtosis of Distributions by Selected Models with Sign Function
Joanna Górka
Dynamic Econometric Models, 2008, vol. 8, 119-128
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.dem.umk.pl/dem/archiwa/v8/15_Gorka.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cpn:umkdem:v:8:y:2008:p:119-128
Access Statistics for this article
Dynamic Econometric Models is currently edited by Mariola Pilatowska
More articles in Dynamic Econometric Models from Uniwersytet Mikolaja Kopernika
Bibliographic data for series maintained by Miroslawa Buczynska ().